# SDR FDEA201002060343

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 19,182 hours, 10,264 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5378193620200
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CLS ADAPTER BETWEEN SEAT TRACKS 4L AND 5L WORN .37 SQ INCHES FRAME 30.  REMOVED AND REPLACED CLS ADAPTER BETWEEN SEAT TRACKS 4L AND 5L FRAME 30 IAW SRM 51-72-10.
